Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 35, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 20, 2015, 10:16 AM EDT for Gadsden County, Leon County, Wakulla County, Florida. It was in force for 44 min. 27 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2015, 10:16 AM EDT (14:16 UTC)
- Expired
- Apr 20, 2015, 11:00 AM EDT
- In force
- 44 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Gadsden County, FL, Leon County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 4 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 10:17 AM EDT | TSTM WND DMG | 5 Sse Quincy, FL | TREES DOWN ON DANTE CT |
| Apr 20, 10:22 AM EDT | TSTM WND DMG | Shady Rest, FL | TREES DOWN NEAR SHADY REST AND HIGHWAY 27 |
| Apr 20, 10:24 AM EDT | TSTM WND DMG | 2 E Midway, FL | TREES DOWN ALONG DUPONT ROAD |
| Apr 20, 10:25 AM EDT | TSTM WND DMG | 2 N Midway, FL | TREES DOWN ON BILL MCGILL ROAD |
| Apr 20, 10:28 AM EDT | TSTM WND DMG | 3 Wsw Tallahassee, FL | LARGE TREE DOWN ON PAUL DIRAC BLOCKING THREE LANES |
| Apr 20, 10:28 AM EDT | TSTM WND DMG | Crawfordville, FL | AROUND 8 REPORTS OF TREES AND POWER LINES DOWN AROUND THE COUNTY...MAINLY IN THE NORTHERN AREAS |
| Apr 20, 10:30 AM EDT | TSTM WND DMG | 2 Ssw Lake Jackson, FL | TREE FELL ON A HOUSE ON CASTLEBERRY DRIVE |
| Apr 20, 10:30 AM EDT | TSTM WND DMG | 3 Nw Tallahassee, FL | DOWNED TREE AND POWER LINE OFF SUNSET LANE. PICTURE ON SOCIAL MEDIA SHOWS THE TREE FELL ON THE BACK OF A CAR |
| Apr 20, 10:31 AM EDT | TSTM WND DMG | 2 Sw Lake Jackson, FL | TREE DOWN NEAR OLD BAINBRIDGE AND SHERBOURNE ROAD BLOCKING SOUTHBOUND LANE |
| Apr 20, 10:31 AM EDT | TSTM WND DMG | Florida State Universit, FL | TREE DOWN AND DAMAGE TO VEHICLES AT FSU VISITOR LOT NEAR THE STADIUM AS WELL AS LORENE STREET. TREE ON STRUCTURE WITH NO SIGNIFICANT DAMAGE AT W LAFAYETTE ST. PALM TREE DOWN AT SALLEY HALL/FRESH FOOD CO. RIGHT OUTFIELD FENCE BEND AT DICK HOWSER STADIUM. |
| Apr 20, 10:34 AM EDT | TSTM WND DMG | 2 E Orchard Pond, FL | TREE ACROSS THE ROAD NEAR INTERSECTION OF ORCHARD POND AND NORTH MERIDIAN ROAD |
| Apr 20, 10:35 AM EDT | TSTM WND DMG | 1 W Bradfordville, FL | TREE DOWN ON MCCLURE ROAD |
| Apr 20, 10:35 AM EDT | TSTM WND DMG | 1 Wsw Tallahassee, FL | TREE DOWN BLOCKING THE ROAD AT HERNANDO ROAD AND SUMMERVILLE ROAD |
| Apr 20, 10:36 AM EDT | TSTM WND DMG | 1 Ene Tallahassee, FL | TREE DOWN NEAR PARK AVE AND OAK STREET |
| Apr 20, 10:36 AM EDT | TSTM WND DMG | 1 Se Tallahassee, FL | TREES DOWN AROUND SEMINOLE DRIVE |
| Apr 20, 10:36 AM EDT | TSTM WND DMG | 1 Ssw Tallahassee, FL | TREE DOWN ON HOUSE ON OKALOOSA STREET |
| Apr 20, 10:36 AM EDT | TSTM WND DMG | 2 Ene Tallahassee, FL | LARGE TREE DOWN ON LUCY STREET |
| Apr 20, 10:36 AM EDT | TSTM WND DMG | 2 Nnw Tallahassee, FL | TREE DOWN ON THARPE STREET |
| Apr 20, 10:36 AM EDT | TSTM WND DMG | 2 N Tallahassee, FL | TREES AND POWER LINES DOWN WITH A POWER POLE DOWN AT THOMASVILLE ROAD AND 7TH AVE |
| Apr 20, 10:36 AM EDT | TSTM WND DMG | 2 N Tallahassee, FL | TREE DOWN NEAR MERIDIAN AND MONROE STREET |
| Apr 20, 10:36 AM EDT | TSTM WND DMG | 4 Ne Tallahassee, FL | MULTIPLE TREES DOWN AROUND MICCOSUKEE ROAD AND GINGER ROAD |
| Apr 20, 10:38 AM EDT | TSTM WND DMG | 1 Ne Tallahassee, FL | POWER LINE DOWN NEAR THE INTERSECTION OF TENNESSEE STREET AND HILL STREET |
| Apr 20, 10:38 AM EDT | TSTM WND DMG | 1 Nnw Ralford Greenway, FL | TREE DOWN AT THE 1600 BLOCK OF PEDRICK ROAD BLOCKING THE ROAD |
| Apr 20, 10:38 AM EDT | TSTM WND DMG | 2 W Tallahassee, FL | TREE DOWN ON HENDRY STREET. REPORTED ON FSU WEATHER TWITTER PAGE |
| Apr 20, 10:38 AM EDT | TSTM WND DMG | 4 Ene Tallahassee, FL | TREE DOWN ON LONNIE ROAD |
| Apr 20, 10:38 AM EDT | TSTM WND DMG | 4 E Tallahassee, FL | LARGE PINE TREE BLOWN DOWN IN TOM BROWN PARK |
| Apr 20, 10:45 AM EDT | TSTM WND DMG | 1 N Capitola, FL | TREE DOWN BLOCKING BOTH LANES AT BUCK LAKE AND BAUM ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 27 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 2.3 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 670 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
167
WUUS52 KTAE 201416
SVRTAE
FLC039-073-129-201500-
/O.NEW.KTAE.SV.W.0035.150420T1416Z-150420T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1016 AM EDT MON APR 20 2015
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WAKULLA COUNTY IN THE BIG BEND OF FLORIDA...
LEON COUNTY IN THE BIG BEND OF FLORIDA...
EASTERN GADSDEN COUNTY IN THE BIG BEND OF FLORIDA...
* UNTIL 1100 AM EDT
* AT 1015 AM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEAR QUINCY TO NEAR MIDWAY TO 8 MILES SOUTHWEST OF
CRAWFORDVILLE...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
WOODVILLE...CRAWFORDVILLE...HAVANA...TALLAHASSEE...MIDWAY...
QUINCY...WAKULLA...GRETNA...HYDE PARK...QUINCY AIRPORT...FOREST
MEADOWS PARK...FALLSCHASE...BETHEL...BRANCHVILLE...STATE CAPITAL
COMPLEX...EIGHT MILE POND...BELAIR...TALLAHASSEE MALL...CHAIRES AND
NEWPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.
&&
LAT...LON 3010 8456 3044 8455 3063 8475 3070 8451
3068 8412 3059 8405 3045 8405 3044 8407
3021 8407
TIME...MOT...LOC 1415Z 253DEG 42KT 3060 8463 3046 8449 3013 8447
$$
25-CAMP2 follow-up statements
232
WWUS52 KTAE 201436
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1036 AM EDT MON APR 20 2015
FLC039-073-129-201500-
/O.CON.KTAE.SV.W.0035.000000T0000Z-150420T1500Z/
WAKULLA FL-LEON FL-GADSDEN FL-
1036 AM EDT MON APR 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT
FOR NORTHEASTERN WAKULLA...LEON AND NORTHEASTERN GADSDEN COUNTIES...
AT 1036 AM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
EAST OF HAVANA TO 6 MILES NORTHEAST OF TALLAHASSEE TO NEAR ST.
MARKS...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
WOODVILLE...CRAWFORDVILLE...HAVANA...TALLAHASSEE...WAKULLA...HYDE
PARK...FOREST MEADOWS PARK...FALLSCHASE...BETHEL...STATE CAPITAL
COMPLEX...EIGHT MILE POND...BELAIR...TALLAHASSEE MALL...CHAIRES...
NEWPORT...BAUM...LAKE BRADFORD...CHAIRES CROSSROADS...LAKE MUNSON AND
DOAK CAMPBELL STADIUM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3014 8440 3046 8440 3063 8446 3066 8439
3068 8412 3059 8405 3045 8405 3044 8407
3021 8407
TIME...MOT...LOC 1436Z 253DEG 42KT 3065 8431 3051 8418 3018 8416
$$
25-CAMP780
WWUS52 KTAE 201448
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1048 AM EDT MON APR 20 2015
FLC039-201458-
/O.CAN.KTAE.SV.W.0035.000000T0000Z-150420T1500Z/
GADSDEN FL-
1048 AM EDT MON APR 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GADSDEN COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3019 8421 3044 8424 3059 8426 3067 8428
3068 8412 3059 8405 3045 8405 3044 8407
3021 8407
TIME...MOT...LOC 1448Z 253DEG 42KT 3070 8416 3056 8403 3023 8401
$$
FLC073-129-201500-
/O.CON.KTAE.SV.W.0035.000000T0000Z-150420T1500Z/
WAKULLA FL-LEON FL-
1048 AM EDT MON APR 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM EDT
FOR NORTHEASTERN WAKULLA AND EASTERN LEON COUNTIES...
AT 1048 AM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES
SOUTH OF CAIRO TO 9 MILES WEST OF MONTICELLO TO 12 MILES EAST OF
WOODVILLE...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
WOODVILLE...TALLAHASSEE...CAPITOLA...KILLEARN ESTATES...LAKE
IAMONIA...IAMONIA...NATURAL BRIDGE...APALACHEE REGIONAL PARK...
FALLSCHASE...MOCCASIN GAP...PISGAH CHURCH...RALFORD GREENWAY...
SOUTHWOOD...CHAIRES...NEWPORT...BRADFORDVILLE...BAUM...CHAIRES
CROSSROADS...KILLEARN LAKES AND TOM BROWN PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3019 8421 3044 8424 3059 8426 3067 8428
3068 8412 3059 8405 3045 8405 3044 8407
3021 8407
TIME...MOT...LOC 1448Z 253DEG 42KT 3070 8416 3056 8403 3023 8401
$$
25-CAMPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 4:25 AM EDT, 5 hours 51 minutes earlier.
Area forecast discussion, Apr 20, 4:25 AM EDT, 5 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
425 AM EDT MON APR 20 2015
.NEAR TERM [THROUGH TODAY]...
AT 08 UTC, A LARGE CLUSTER OF THUNDERSTORMS WAS BEGINNING TO
DEVELOP UPSTREAM NEAR COASTAL LOUISIANA; THIS WILL LIKELY BE THE
NEXT ROUND OF STORMS TO AFFECT THE AREA LATER THIS MORNING. THE
STORMS WERE DEVELOPING JUST AHEAD OF AN ADVANCING COLD FRONT AND
IN THE LEFT EXIT REGION OF A STRONG 120-140 KNOT UPPER LEVEL JET.
BOTH HI-RES AND GLOBAL MODELS ARE IN GOOD AGREEMENT IN ADVANCING
THIS CONVECTION INTO OUR AREA LARGELY BETWEEN 12 UTC AND 18 UTC,
ALTHOUGH SLIGHT TIMING DIFFERENCES (+/- 2 HOURS) STILL EXIST. THEY
ALSO AGREE THAT THE BULK OF THE CONVECTION WILL BE CONCENTRATED
OVER THE SOUTHERN HALF OF OUR FORECAST AREA - PRIMARILY OUR
FLORIDA ZONES AND PERHAPS THE SOUTHERN ROW OR TWO OF GEORGIA
ZONES. WE ADDED LIKELY POPS OF 60 TO 70 PERCENT IN THOSE AREAS FOR
THE MORNING HOURS. THE QUESTION THEN BECOMES WHAT THE WARM SECTOR
WILL LOOK LIKE THIS AFTERNOON AS THE SYNOPTIC COLD FRONT BEGINS TO
ARRIVE IN OUR AREA. MODELS THAT MAINTAIN SOME INSTABILITY IN THE
NORTHERN HALF OF OUR AREA AFTER THE MORNING ROUND OF CONVECTION
ARE INDICATING MORE AFTERNOON CONVECTION, AS WOULD BE EXPECTED.
THEREFORE, AFTERNOON RAIN CHANCES WILL BE TIED TO HOW THINGS
UNFOLD THIS MORNING. FOR NOW WE PLACED 20 TO 30 PERCENT POPS IN
THE NORTHERN HALF OF OUR AREA THIS AFTERNOON.
THE UPSTREAM STORMS APPEAR TO BE DEVELOPING IN THE CUSP OF A PLUME
OF STEEPER MID-LEVEL LAPSE RATES ASSOCIATED WITH AN ELEVATED MIXED
LAYER, BASED ON THE LATEST RAP ANALYSIS AND 00Z SOUNDINGS FROM THE
WESTERN GULF COAST. AS INCREASING ASCENT LEADS TO SOME MID-LEVEL
COOLING, AND THE EML PROPAGATES EAST, LAPSE RATES SHOULD STEEPEN
ACROSS OUR AREA EARLY THIS MORNING. MODEL FORECAST SOUNDINGS SHOW 7
C/KM 700-500MB LAPSE RATES AT TLH BY 12-15Z. COMBINED WITH THE LOW-
LEVEL MOISTURE IN PLACE ACROSS THE AREA, THIS IS EXPECTED TO
GENERATE CAPE VALUES ON THE ORDER OF 2000-2500 J/KG, WHICH WILL ALSO
COINCIDE WITH 0-6KM BULK SHEAR VALUES AROUND 50 KNOTS. ALL OF THESE
ARE INDICATORS OF A FAVORABLE ENVIRONMENT FOR SEVERE STORMS:
ORGANIZED CONVECTIVE LINES (WHICH SEEMS LIKE IT WILL BE THE DOMINANT
MODE THIS MORNING) OR SUPERCELLS. STRAIGHT-LINE HODOGRAPHS THIS
MORNING WOULD FAVOR SPLITTING SUPERCELLS IF THEY WERE TO OCCUR, AND
IN A HIGHLY SHEARED ENVIRONMENT WITH STEEP LAPSE RATES AND LOW WET-
BULB ZERO HEIGHTS (~8500 FT) LARGE HAIL WOULD BE A GREATER THREAT.
THEREFORE, THIS MORNING WE EXPECT THE MAIN THREATS TO BE ASSOCIATED
WITH LARGE HAIL AND DAMAGING WINDS. IF ISOLATED TO SCATTERED STORMS
CAN DEVELOP IN THE AFTERNOON ALONG THE COLD FRONT, SUPERCELLS WOULD
AGAIN BE POSSIBLE AND GREATER LOW LEVEL SHEAR WOULD MEAN THAT
ISOLATED TORNADOES WOULD ALSO BE A THREAT IN ADDITION TO HAIL AND
WINDS. HOWEVER, NEW CONVECTION MAY BE FIGHTING BOTH DIMINISHED
INSTABILITY AND INCREASINGLY DRY MID-LEVEL AIR WHICH CAN DILUTE
UPDRAFT STRENGTH. THEREFORE, CONFIDENCE IS LOWER FOR BOTH RAIN
CHANCES AND SEVERE WEATHER CHANCES IN THE AFTERNOON.
TO RECAP: MORNING ROUND OF STORMS IS LIKELY - MAINLY SOUTH. SOME OF
THOSE MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE
COMBINATION OF STRONG INSTABILITY AND STRONG SHEAR IS A BIT UNUSUAL,
SO A SIGNIFICANT SEVERE REPORT OR TWO CAN'T BE RULED OUT. IN THE
AFTERNOON, ISOLATED STORMS MAY REDEVELOP - ESPECIALLY NORTH. THE
CHANCES OF SEVERE WEATHER MAY BE LOWER AFTER 18 UTC.
.SHORT TERM [TONIGHT THROUGH WEDNESDAY]...
THE SEVERE THREAT SHOULD PRETTY MUCH BE OVER BY TONIGHT WITH JUST
SOME ISOLATED TO SCATTERED SHOWERS AND STORMS OVER OUR EASTERN ZONES
UNTIL AROUND MIDNIGHT. WE WILL THEN FINALLY COME UNDER THE INFLUENCE
OF SURFACE HIGH PRESSURE WHICH WILL BRING US A RARE TWO-DAY STRETCH
WITHOUT APPRECIABLE POPS, AND SOME SUNSHINE AND LOWER HUMIDITY TO
BOOT. TEMPERATURES WILL BE MUCH CLOSER TO SEASONAL LEVELS AS WELL,
ESPECIALLY AT NIGHT.
.LONG TERM [WEDNESDAY NIGHT THROUGH MONDAY]...
RAIN CHANCES AND NIGHTTIME TEMPERATURES WILL GRADUALLY CREEP UP ONCE
AGAIN AS SURFACE HIGH PRESSURE MOVES EAST OF THE AREA AND OUR FLOW
BECOMES ONSHORE ONCE AGAIN. DAYTIME HIGHS WILL GENERALLY BE IN THE
LOWER 80S. THE SOUTHERN BRANCH OF THE JET WILL CONTINUE TO PULL
IMPULSES OF ENERGY ACROSS THE REGION AS A SURFACE FRONT SETS UP JUST
NORTH OF THE REGION, OCCASIONALLY DIPPING INTO OUR NORTHERN ZONES.
THESE FEATURES AND THE SEA BREEZE WILL GENERATED SCATTERED
THUNDERSTORMS EACH DAY. SHEAR AND INSTABILITY LOOK SUFFICIENT FOR
SOME SOME STRONG STORMS ON THURSDAY WITH SEVERE STORMS POSSIBLE
FRIDAY AND SATURDAY.
&&
.AVIATION...
[THROUGH 06Z TUESDAY] SOME LOW CIGS AND PATCHY FOG WILL BE POSSIBLE
THIS MORNING AT ALL TERMINAL SITES WITH IFR CONDITIONS LIKELY FOR A
TIME AND LIFR POSSIBLE. CONDITIONS SHOULD IMPROVE TO MVFR-VFR AFTER
ABOUT 14-15 UTC OVERALL. HOWEVER, TEMPORARY VIS RESTRICTIONS IN
THUNDERSTORMS WILL BE POSSIBLE. ONE ROUND OF STORMS WILL MOVE IN
DURING THE MORNING HOURS - REACHING ECP AROUND 13 UTC, TLH AROUND 15
UTC, AND VLD AROUND 16 UTC (+/- 2 HOURS AT EACH SITE). SOME OF THESE
STORMS COULD BE QUITE STRONG AND PRODUCE HAIL OR BRIEF GUSTS IN
EXCESS OF 30 KNOTS. ISOLATED STORMS MAY REDEVELOP IN THE AFTERNOON,
AFFECTING MAINLY DHN AND ABY.
&&
.MARINE...
STRONG TO SEVERE STORMS WILL BE POSSIBLE TODAY ACROSS THE WATERS.
EVEN OUTSIDE OF THUNDERSTORMS, WINDS ARE EXPECTED TO REACH
CAUTIONARY LEVELS AT TIMES TODAY AND TONIGHT BEFORE DIMINISHING ON
TUESDAY AS HIGH PRESSURE MOVES EAST ALONG THE COAST. THIS HIGH WILL
THEN MOVE OFF THE EAST COAST OF FLORIDA AND BRING A PERIOD OF LIGHT
ONSHORE WINDS FROM WEDNESDAY THROUGH FRIDAY.
&&
.FIRE WEATHER...
WETTING RAINS ARE EXPECTED TODAY ACROSS PRIMARILY THE SOUTHERN HALF
OF THE AREA (FLORIDA ZONES AND THE SOUTHERN ROW OF ZONES IN
GEORGIA). RH WILL STAY ABOVE 60 PERCENT IN MOST AREAS. DRIER AIR
WILL ARRIVE TOMORROW, BUT IT SHOULD NOT BE SUFFICIENTLY DRY FOR RED
FLAG CONDITIONS AND FUEL MOISTURES SHOULD STILL BE HIGH. RAIN
CHANCES AND HIGHER RH RETURN BY THURSDAY.
&&
.HYDROLOGY...
MINOR FLOODING IS OCCURRING ALONG PARTS OF THE CHOCTAWHATCHEE RIVER
AND IS EXPECTED TO CONTINUE. BRUCE IS FORECAST TO EVENTUALLY REACH
MODERATE FLOOD STAGE IN A COUPLE OF DAYS, ALBEIT JUST BARELY. MINOR
FLOODING IS ALSO OCCURRING ON THE KINCHAFOONEE CREEK AT DAWSON. THE
APALACHICOLA RIVER AT BLOUNTSTOWN IS NOW FORECAST TO CREST JUST
BARELY BELOW FLOOD STAGE, BUT THAT COULD QUICKLY CHANGE IF MORE RAIN
FALLS IN THE BASIN THAN THE CURRENTLY PREDICTED HALF INCH FOR
TODAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 81 62 82 57 85 / 70 20 10 10 10
PANAMA CITY 78 63 76 63 79 / 70 10 0 10 10
DOTHAN 78 57 77 56 81 / 30 10 0 10 10
ALBANY 78 58 78 55 82 / 50 10 0 10 10
VALDOSTA 80 61 79 55 84 / 60 20 10 10 10
CROSS CITY 83 64 82 58 84 / 70 30 10 10 10
APALACHICOLA 79 65 79 63 81 / 70 20 10 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR COASTAL BAY-
COASTAL GULF-SOUTH WALTON.
GA...NONE.
AL...NONE.
GM...NONE.
&&
NEAR TERM...LAMERS
SHORT TERM...WOOL
LONG TERM...WOOL
AVIATION...LAMERS
MARINE...WOOL
FIRE WEATHER...WOOL
HYDROLOGY...WOOLIn the hours before
Local storm report, Apr 20, 9:19 AM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
919 AM EDT MON APR 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 AM MARINE TSTM WIND TYNDALL AFB 30.07N 85.58W
04/20/2015 M55.00 MPH BAY FL OTHER FEDERAL
GUST TO 48 KNOTS OR 55 MPH AT KPAM
0906 AM MARINE TSTM WIND 4 SE TYNDALL AFB 30.03N 85.53W
04/20/2015 M53.00 MPH BAY FL OTHER FEDERAL
TYNDALL DRONE RUNWAY KTDR MEASURED A WIND GUST OF 46
KNOTS OR 53 MPH
&&
DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 7:29 AM EDT | Special Marine Warning | TAE | 61 min | |
| Apr 20, 8:10 AM EDT | Special Marine Warning | TAE | 65 min | |
| Apr 20, 8:58 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf | 32 min |
| Apr 20, 9:26 AM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Gulf, Liberty | 34 min |
| Apr 20, 9:45 AM EDT | Special Marine Warning | TAE | 60 min | |
| Apr 20, 9:53 AM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon, Liberty, Wakulla | 37 min |
| Apr 20, 10:45 AM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Madison | 45 min |
| Apr 20, 12:32 PM EDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 28 min |
| Apr 20, 12:58 PM EDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette | 28 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.